Combinatorial proofs of identities in basic hypergeometric series

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper, the q-Pfaff-Saalschütz formula and the q-Sheppard 3φ{symbol}2 transformation formula are established combinatorially.

Original languageEnglish (US)
Pages (from-to)1365-1375
Number of pages11
JournalEuropean Journal of Combinatorics
Issue number5
StatePublished - Jul 2008

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Combinatorial proofs of identities in basic hypergeometric series'. Together they form a unique fingerprint.

Cite this